# SDR SWAA2023041919106

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Channel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION STA. 540 LBL -0- TO LBL 24; FLOOR PANEL NUTPLATE SUPPORT CHANNEL CRACKED.<[01] R&R PER SRM 51-40-02.
